Some topological properties of benzenoid S n, Tn-isomers with n-radical connection

Zhang Fuji, Chen Zhibo

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We consider a series of benzenoid isomers obtained by attaching fragments to an n-radical. Some of their topological properties, such as the number of Kekulé patterns and the maximum number of aromatic π-sextets are established.

Original languageEnglish (US)
Pages (from-to)207-214
Number of pages8
JournalApplied Mathematics
Volume10
Issue number2
DOIs
StatePublished - Jun 1 1995

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some topological properties of benzenoid S<sub> n</sub>, T<sub>n</sub>-isomers with n-radical connection'. Together they form a unique fingerprint.

  • Cite this